W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGU454510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Neurogenic Shock (2265)
| Date of Event |
07/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: device was still implanted.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(6) 2024, a patient was implanted with gore® tag® conformable thoracic stent graft with active control system (ctag/ac) to treat ascending aortic aneurysm.The patient had ascending aortic aneurysm and performed a heart transplant previously.During the procedure, a tgmr373710 ctag/ac was implanted and deployed as planned.Due to the large size of the aneurysm, the stent moved backwards after implantation.The physician continued to implant conformable gore® tag®thoracic endoprosthesis (tgu4545110) to reline the tgmr373710.The patient tolerated the procedure and transferred to icu for monitor.On july 12, clinician feed backed that the patient had cerebral infarction.The physician suspected it may relate to patient's condition, not to the product.
Additional Manufacturer Narrative
H6: c19 - a review of the manufacturing records indicated the lot met all the pre-release specifications.Neither clinical images enabling direct assessment of product performance, nor the product was returned for evaluation.Per ifu of gore® tag® thoracic endoprosthesis, complications and adverse events associated with the use of device may include, but are not limited to: infarction.The gore® tag® thoracic endoprosthesis is intended for endovascular repair of all lesions of the descending thoracic aorta.